Jump to content

 

BankFodder BankFodder

Search the Community

Showing results for tags 'stimulants'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • The Consumer Forums: The Mall
    • Welcome to the Consumer Forums
    • FAQs
    • Forum Rules - Please read before posting
    • Consumer Forums website - Post Your Questions & Suggestions about this site
    • Campaign
    • Helpful Organisations
  • CAG Community centre
    • CAG Community Centre Subforums:-
  • Consumer TV/Radio Listings
    • Consumer TV and Radio Listings
  • CAG Library - Please register
    • CAG library Subforums
  • Banks, Loans & Credit
    • Bank and Finance Subforums:
    • Other Institutions
  • Retail and Non-retail Goods and Services
  • Work, Social and Community
  • Debt problems - including homes/ mortgages, PayDay Loans
  • Motoring
  • Legal Forums
  • Latest Consumer News

Blogs

  • A Say in the Life of .....
  • Debt Diaries
  • Shopping & Money Saving Tips
  • chilleddrivingtuition

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


About Me


Location

Found 1 result

  1. I thought I'd share here as I've lost a just amount of weight since my Doctors have stepped up my medication. Just a heads up for anyone else who happens to be on any of the following: 1) Methylphenidate (normal release) 2) Concerta (XL) Extended Release 3) Dexamfetamine 4) Lisdexampheramine I won't go into detail as to how they all work, but they've been stages in my life and when you don't keep a VERY close eye on yourself you'll waste away to something scrawny. not because you can't eat, it's mainly because you forget to eat or when you do remember to you just don't feel like it. From the coaching I'm going through, I've learned to keep a strict "food agenda".. Yip a diary on my phone reminding me with loud and annoying alarms to eat. After seeing some of pics of me from 2 years ago, iw as horrified as i thought I looked really ill! Hope this helps! Cheers, A
×
×
  • Create New...